# SDR UHLA2011091900368

- Difficulty date: September 19, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 17,688 hours, 10,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LAV WASTE SERVICE BOX DOUBLER.  REMOVED AND REPLACED DOUBLERS IAW EMB 170 SRM 51-43-04.
